I was looking trhu the boards to see if I could find the anwser to my problem but i had no luck. I really hate bodering people that already have their own problems but I really need help.
I was on prozac and xanax but my libido was zero, so i asked my doc to chage me to wellbutrinxl. i started 4 days ago and I feel so irritable that I started taking my sleeping pills in the morning along with the wellbutrin ( restoril 15mg) but when the night comes I just cant sleep, I confesed that in my desperation I have taken 5 pills of restoril. Today Im on my 5 and I cant still sleep, will this go away ina few days, please tell me your experience. Is it ok to mix those in the worning, Im desperate and Im so ashamed to tell my doc what I have been doing!
Your body is probably adjusting to the change from the prozac and xanax to the Wellbutrin. If I were you, I would keep taking the Wellbutrin in the morning, and not take any sleeping pills or anything else. Maybe you'll be irritable for a few days or so, but that will pass as your body adjusts. If you can't sleep, take a sleeping pill at night.
You might also see if Wellbutrin SR would work better for you. XL is constant dose all day long, but SR is sustained release and only lasts for 6-8 hours. Maybe that would help you sleep.